# SDR 2010FA0000422

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 20,304 hours
- Engine: Cont IO520BB
- Engine time: 1,405 hours
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0844
- Condition: Inoperative
- Location: Cabin
- Part time: 1,405 hours, 5,620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(VJ3R) PILOT REPORTED STROBE LIGHTS INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1405 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 5620.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
